Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014 (2014), Article ID 867192, 2 pages
http://dx.doi.org/10.1155/2014/867192
Editorial

Morrey Spaces and Related Function Spaces

1Department of Mathematics and Information Scinence, Tokyo Metropolitan University, 1-1 Minami-Ohsawa, Hachioji 192-0397, Japan
2Department of Mathematics, Bandung Institute of Technology, Bandung 40132, Indonesia
3Department of Mathematics, Ahi Evran University, Kirsehir, Turkey
4Institute of Mathematics and Mechanics of NAS of Azerbaijan, Baku, Azerbaijan
5Graduate School of Mathematical Sciences, The University of Tokyo, Tokyo 153-8914, Japan

Received 29 January 2014; Accepted 29 January 2014; Published 19 May 2014

Copyright © 2014 Yoshihiro Sawano et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yoshihiro Sawano, Hendra Gunawan, Vagif Guliyev, and Hitoshi Tanaka, “Morrey Spaces and Related Function Spaces,” Journal of Function Spaces, vol. 2014, Article ID 867192, 2 pages, 2014. doi:10.1155/2014/867192